# SDR RMXA2012

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N202AE
- Make and model: Snias AS350B2
- Aircraft serial: 3343
- Aircraft time: 1,739 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 10,159 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT AND CREW NOTICED A BRIEF ODOR, POSSIBLE SMOKE, DURING TAKEOFF.  RETURNED TO BASE AND SHUT DOWN. TECH PERFORMED COMPLETE CHECK OF ACFT AND SYS.  FOUND NO EVIDENCE OF OVERHEATING. PILOT CONDUCTED A 45 MINUTE GROUND RUN AND 30 MINUTE CHECK FLIGHT WITH NO DISCREPENCY NOTED.  ACFT RETURNED TO SERVICE.
